# SDR 2008FA0000905

- Difficulty date: December 1, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N333ZX
- Make and model: Beech 58
- Aircraft serial: TH1739
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECC712CN
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYL FAILED, HEAD SEPARATED FROM BARREL.  ALL CYL, WERE OVERHAULED,  5/12/2004,  817.5 HRS AGO.  (K)
